Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak selections and pseudocompactness


Authors: S. Garcia-Ferreira and M. Sanchis
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1823-1825
MSC (2000): Primary 54C65, 54D99; Secondary 54A20
Published electronically: January 22, 2004
MathSciNet review: 2051146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every pseudocompact space that admits a weak selection is sequentially compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C65, 54D99, 54A20

Retrieve articles in all journals with MSC (2000): 54C65, 54D99, 54A20


Additional Information

S. Garcia-Ferreira
Affiliation: Instituto de Matemáticas (UNAM), Apartado Postal 61-3, Xangari, 58089, Morelia, Michoacán, México
Email: sgarcia@matmor.unam.mx

M. Sanchis
Affiliation: Departament de Matemàtiques, Universitat Jaume I, Campus Riu Sec, 12071, Castelló, Spain
Email: sanchis@mat.uji.es

DOI: http://dx.doi.org/10.1090/S0002-9939-04-06872-8
PII: S 0002-9939(04)06872-8
Keywords: Pseudocompact space, weak selection
Received by editor(s): August 6, 2001
Received by editor(s) in revised form: May 3, 2002
Published electronically: January 22, 2004
Additional Notes: The first author thanks the generous hospitality and support received from the Department of Mathematics of University of Jaume I (Generalitat Valenciana INVO1-58), and the financial aid received from the DGAPA-UNAM during the period July-December of 2001.
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society